Journal of Symbolic Logic

Review: Miguel Sanchez-Mazas, Sobre un Pasaje de Aristoteles y el Calculo Logico de Leibniz

Nicholas Rescher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 20, Issue 2 (1955), 171-172.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732139

JSTOR
links.jstor.org

Citation

Rescher, Nicholas. Review: Miguel Sanchez-Mazas, Sobre un Pasaje de Aristoteles y el Calculo Logico de Leibniz. J. Symbolic Logic 20 (1955), no. 2, 171--172. https://projecteuclid.org/euclid.jsl/1183732139


Export citation